AMS eContent Search Results
Matches for: msc=(05E18) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] David Ellis and Bhargav Narayanan. On symmetric 3-wise intersecting families. Proc. Amer. Math. Soc. 145 (2017) 2843-2847.
Abstract, references, and article information   
View Article: PDF

[2] Chao-Ping Dong. Spin norm, pencils, and the u-small convex hull. Proc. Amer. Math. Soc. 144 (2016) 999-1013.
Abstract, references, and article information   
View Article: PDF

[3] Alexander R. Miller. Foulkes characters for complex reflection groups. Proc. Amer. Math. Soc. 143 (2015) 3281-3293.
Abstract, references, and article information   
View Article: PDF

[4] Benjamin Braun and Matthew Zeckner. Deformation retracts of neighborhood complexes of stable Kneser graphs. Proc. Amer. Math. Soc. 142 (2014) 413-427.
Abstract, references, and article information   
View Article: PDF

[5] Douglas Bowman and Alon Regev. Counting equivalence classes of vertex pairs modulo the dihedral action on the associahedron. Proc. Amer. Math. Soc. 141 (2013) 779-789.
Abstract, references, and article information   
View Article: PDF

[6] Kürşat Aker and Mahir Bilen Can. From parking functions to Gelfand pairs. Proc. Amer. Math. Soc. 140 (2012) 1113-1124. MR 2869097.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1